Posted by Ken Hubner (22.214.171.124) on October 19, 2000 at 09:05:05:
In Reply to: WARNING TO EVERYONE. posted by Luke on October 19, 2000 at 02:34:09:
Before everyone chucks out their supply of topamax, or rejects it out of hand, please be aware that it has worked wonders for many people, and is working wonders even as I type this.
I was on topamax for three months, slowly tapering up to 200mg a day, and while it didn't touch the headaches, I experienced only very mild side effects -- a spaceyness, minor fatigue etc. which in fact eventaully went away. Since it wasn't working, I tapered down and off it.
Obviously, what you went through, Luke, was horrendous and you should have been informed, or even informed yourself, about the possible side effects. I write this, however, merely to caution people not to reject a medication that can be very effective for many CH sufferers.
I hope this gets a response from of few of those folks for whom it is working.
Post a Followup